# SDR ASOA201907077067

- Difficulty date: July 7, 2019
- Submitted: July 7, 2019
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 477
- Aircraft time: 42,634 hours, 32,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14529150007009
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT BETWEEN FRAMES 23L-24L CRACKED. REMOVED AND REPLACED CABIN FLOOR STEP UP SUPPORT.
